# SDR USAA2012112900011

- Difficulty date: October 22, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655287727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN U-CHANNEL ABOVE L2 DOOR CUTOUT AT BS 978, S7L.  REPLACED U-CHANNEL ABOVE L2 DOOR CUTOUT AT BS 978, S7L IAW B737 SRM 51-40-02-0G, FIG 8 & 14.
